Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swizzchard

Redness on accutane

Recommended Posts

I dont know if this is the best place to post this but....

I'm currently on my third month of accutane, and my acne is clearing considerably, however, it really doesnt matter because my entire face is really, really, RED! This redness from scars as well as redness in areas like my nose which hasnt gotten bad acne. There are some stuff that people have posted that seems to help with this like Vita K and vinegar...but I dont want to take those in fear that it will irritate my skin, especially since my face is more sensitive on accutane, (or so they say).

I already take: Vitamic C and E supplements, oil of oregeno capsuls, and sometimes I wear Nuetrogena spf 40 during the day.

Thanks for your help anyone. I really feel dissipointed from the Accutane because like most people, I just want my face to LOOK better and even though my severe acne is going away, its hard to appreciate when my face looks just as red and terrible as it did before.

Share this post


Link to post
Share on other sites

I haven't started accutane yet. I will in a few days. One of my friends who went on accutane got a real red face all the while he was on it. His acne cleared up great. After he came off the accutane his face has gone back to its normal color (minus the acne). It might just be something you have to deal with while you are on it. Try to stay out of the sun.

Peace

-jon

Share this post


Link to post
Share on other sites
Guest agentx

hehe yea man, sun is a BIG no no for people on accutane ... Also try changing the sun screen you use.

Secondly you should be glad that your acne has gone man ... id die for red skin rather then the skin i have right now :D

Life is shit with this skin.

CheerS!

P.S Red skin makes you look like you`re blushin :D

Share this post


Link to post
Share on other sites

I dont think it is from the sun, because trust me, I do my best to not get out much with this skin. And its redness ontop of scars, along with some acne and cysts that are still healing. Its not just a red face, it still looks like I have really bad acne, even though most of it is gone. Its really aggravating and looks horrible. And trust me, I've had bad bad bad cystic acne, I know what horrible looks like and this isnt all that much better.

But still I've started using spf 40, but I doubt it will work because I'm sure its not from the sun, its from the acne and pigmented scars. So I was wondering if anyone knew if there was anything I could do about this while still on Accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×